# SDR AALA20111007TUL04

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 33,746 hours, 16,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK STATIONS 530 TO 532 CORRODED.  INSTALLED SEAT TRACK PLUG PER SRM 53-05-00 FIGURE 4A.
